# SDR 05FDEA01429

- Difficulty date: May 24, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789547
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INTERMEDIATE FUSELAGE STA 1964, X = 107.25 LT OB EXISTING REPAIR ON   CORRODED SEAT TRACK.  FOR WORK ACCOMPLISHED REFER TO SNRM N0198, DISCREPANT SEAT TRACK TRIM OUT FROM STA 1751 LBL 107.  NEW SEAT TRACK   REPLACED FROM AFA 7789-545 AND CARRIED OUT REPAIR IAW SRM 53-70-00 FIG 1 VOL I.  NEW SEAT TRACK AND REPAIR PARTS LOCATED AND INSTALLED IAW SRM 53-70-00 FIG 1 VOL I AND SRM 51-31-01VOL II.  CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100.
